# SDR A6WA2019022646418

- Difficulty date: February 24, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 35,553 hours, 34,381 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED GEAR DISAGREE WARNING, NLG INDICATED RED. HYD P UMP 3A ON MEL. DISAGREE NEVER CLEARED. CW QRH. INDICATED GREEN. UNEVEN TFUL LANDING. DISAGREE AT APROX 28 SECONDS AFTER GEAR SELECTION. DID N OT MOVE GEAR HANDLE WITHIN 30 SECONDS. MANUAL RELEASE WAS USED. AIRCRAFT WAS EXPERIENCING TURBULENCE. HYD SYSTEM PRESSURE WAS NORMAL. #3B AN D 2B PUMPS WERE IN AUTO. NO EMERGENCY DECLARED. NO ASSOCIATED EICAS MS GS.
